# SDR DHL2001806517

- Difficulty date: March 16, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT WING TE LOWER FAIRING BROKEN 1 INCH AT XW 106.000.  PERFORMED STOP HOLE AND FABRICATED DOUBLER  IAW SRM 57-2-0 PAGE 1B.  CLEANED, TREATED, AND PRIMED IAW SRM 51-1-0 PAGE 12-13.  INSTALLED DOUBLER IAW SRM 57-2-0 FIG 1B.  STATUS-CLOSED.
